# SDR 2022FA0000147

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: General aviation
- Aircraft: N588NG
- Make and model: Pilats PC1247E
- Aircraft serial: 1588
- Aircraft time: 803 hours, 1,271 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORT: RUDDER TRIM STUCK IN FLIGHT
